Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i5.30
pages 23-33

Method of Solving Nonlinear Programming Using Variable Dimension Basis

Yuriy D. Shcherbashin
National Technical University of Ukraine "Kiev Polytechnical Institute", Ukraine

SINOPSIS

Consideration is given to approximation programming method with gradually increasing/decreasing basis dimension. If the solution is found in the vertex of limiting polyhedron, i.e., on the boundary of intersection of n-limiting hyperplane (n — dimension of space of searched variables), then the basis dimension reaches n; if the solution is on the faces or edges of limiting polyhedron, then the basis dimension decreases. With the solution found inside the admissible domain, then the basis dimension is zero and X-trace on the last steps corresponds to the fastest descent (ascent) algorithm. The other feature of the method is the application of quadratic approximation of discrepancy Δ φi (X) variation along admissible appropriate direction — ray σ — linear combination of edges of current basis cone. The quadratic approximation method enables us to increase the step length in comparison with the simplest methods of approximation programming.


Articles with similar content:

About the Optimal Dual Control Algorithm of Observation of Two Normal Markov Sequences in Infinite Interval
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Shamil M. Ihsanov
Optimal Control of Nonstationary Thermal Process with Axial Symmetry
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Miroslav M. Kopets
Guaranteed Estimation of the Phase State and Parameters of Linear Dynamic Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Vsevolod M. Kuntsevich
NEW DISCRETE P1 APPROXIMATION APPROACH TO SOLUTION OF RADIATIVE TRANSFER EQUATION IN MULTIDIMENSIONAL AND COMPLEX DOMAINS
ICHMT DIGITAL LIBRARY ONLINE, Vol.6, 1997, issue
V. S. Yuferev, E. N. Kolesnikova, M. G. Vasilyev
A New Method for Solving the Cauchy Problem for Systems of Ordinary Differential Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 9
Lyudmila S. Lobanova , Oleg N. Lytvyn , Galina A. Miroshnychenko